Blood Spots (Petechia)
Answered by: Susan Eagles
Question from: Leona
Posted on: January 17, 2006

I get the blood spots, or thin skin spots. I had been told it was from too much asprin. I do not take anything with asprin. I get the spots just all at once from my wrist up to my shoulder.

Please can you help me? I do take Atenolol 25MG, Flecainide 50MG, Estradiol.

Petechia are small blood spots under the skin. They may be due to fragile blood capillaries. Blood vessel health can be improved by taking vitamin C (500 1000 mg. daily) and drinking 4 to 5 cups of strong nettle tea daily. Dried nettles can be purchased at a health food store. Make a tea by steeping 4 tablespoons of the herb in 4 cups of water in a covered ceramic or glass pot for 3 hours. Drink throughout the day.

Petechia can also be caused by anticoagulant drugs including aspirin or by inflammatory diseases. Estradiol can affect the blood vessels. A few petechia should not cause concern. I strongly recommend that you consult your doctor for the flare ups you are experiencing.

Back to Medicinal Herbs and Their Uses | Q & A Index

Copyright © 1997-2019 Otto Richter and Sons Limited. All rights reserved.